# SDR DALA2023022701457

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 112,309 hours, 16,715 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 KEEL BEAM AREA BETWEEN GEAR DOORS: CORROSION FOUND ON PANEL SUPPORT ANGLE AROUND. CORRECTIVE ACTION: SUMMARY OF EMPOWER NR CARD 021. RELACED PANEL SUPPORT REF BAC DWG 145T8629. (2645156)
